Article citationsMore>>

D. E.Winch, D. J. Ivers, J. P. R. Turner and R. J. Stening, “Geomagnetism and Schmidt Quasi-Normalization,” Geo- physical Journal International, Vol. 160, No. 2, 2005, pp. 487-504. doi:10.1111/j.1365-246X.2004.02472.x

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.